# SDR DALA2015031202125

- Difficulty date: February 12, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 64,018 hours, 18,670 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 365 FLOORBEAM PREVIOUS REPAIR CORRODED FROM LBL 10 TO RBL 60. CORRECTIVE ACTION: REMOVED PREVIOUS REPAIR, INSPECTED, NO CRACKS NOTED.  FABRICATED REPAIR AND INSTLLED IAW SRM.
